# SDR COMA0060043

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: 601R330077
- Condition: Loose
- Location: Cockpit Window
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD VIBRATING NOISE FROM OUTSIDE CO-PILOTS SIDE WINDOW.  SECURED LOOSE AERODYNAMIC SEAL ON CO-PILOTS SIDE WINDOW.
